# SDR YENA201701010002

- Difficulty date: January 1, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 52,737 hours, 18,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008518
- Condition: Failed
- Location: Cabin
- Part time: 31,943 hours, 11,300 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2465, BUF-FLL. REAR EXIT SIGN DID NOT ILLUMINATE; FOUND EPSU UNIT AFT L AT FAULT. R & R EPSU PER AMM 35-51-00.  OPS CHECK PASSED.
